# SDR ORJA99253

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHT BATTERY CHARGER BY AFT AIRSTAIR DOOR IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER 33-53-00.  (M)
